Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Taking electrocin. Experiencing hair loss, body pain, tiredness and burning feet at night. Thyroid problem?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
I'm having burning feet at night, which disturbs my sleeps.
And recently putting on weight, terrible hair fall, body pain and tiredness to getup in the morning. I have been taking Electrocin 100 mcg for last 3 years.
Please let me know if my thyroid has to do anything with this hot feet
Posted Thu, 25 Apr 2013 in Thyroid Problem and Hormonal Problems
Answered by Dr. Jasvinder Singh 21 minutes later
Thanks for posting your query.

It can be due to parasthesia skin which is due to dysfunctioning of neurons. Numbness, burning and tingling are abnormal sensations that can occur anywhere in your body, but are often felt in your hands, feet, arms, or legs.

It can be due to diabetes, hypothyroidism, peripheral vascular disease, malnutrition.

Since you are having hypothyroidism, it can be due to insufficient thyroid medicine (Eltroxin) dose which is less than required. You need to get your recent thyroid sttaus checked and get your medicine dose reviewed.

Also get your blood sugar levels evaluated. You can take some vit B12 for some days and see if the symptoms improve. If the symptoms persist then get the above mentioned possibilities ruled out from a neurologist.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor